Sustanon 250 and Deca-Durabolin 50
Feb 26, 2006
I am a 30yo male in Australia. Been living with HIV for two years, VL undetectable, percentage good at 45 with CD4 dropping from 600 to 340 in the last 6 months. Recently i have lost about 25 pounds and have been very lethargic and unmotivated have also been having night sweats. My Dr has started me on Sustanon 250 and Deca-Durabolin 50mg one a week after the other. I am also taking Stocrin 600mg, Tenofovir 300mg and 3TC 300mg, what kind of health benefits can I expect from the testosterone and the Deca other than weight gain? Thanks David.
Response from Dr. Pierone
Hello and thanks for posting.
Even though the absolute CD4 count declined recently, a stable CD4 percentage suggests no loss of immune control and chances are the CD4 count should come back to higher levels.
If your doctor started you on testosterone and an anabolic steroid it is likely that you have been diagnosed with hypogonadism with low testosterone levels. If this is the cause of the weight loss and lethargy, then your overall health should improve considerably. If you don't get back to normal then further evaluation needs to be discussed with your clinician. Let us know how things turn out and best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Test Negative And Still Have Hiv?
- If A Man Swallowed His Own Sperm Could He Get Hiv Or Aids?
- Difference Between Acute And Chronic Hepatitis
- Acute Hiv And Stomach Symptoms
- What Should You Do If You Think You Have Herpes On Lip?
- What Kind Of Antibiotics Can You Use To Treat Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.